1997-05-01
Rates of convergence for bivariate extremes
Publication
Publication
Journal of Multivariate Analysis , Volume 61 - Issue 2 p. 195- 230
Under a second order regular variation condition, rates of convergence of the distribution of bivariate extreme order statistics to its limit distribution are given both in the total variation metric and in the uniform metric.
Additional Metadata | |
---|---|
doi.org/10.1006/jmva.1997.1669, hdl.handle.net/1765/69652 | |
Journal of Multivariate Analysis | |
Organisation | Tinbergen Institute |
de Haan, L., & Peng, L. (1997). Rates of convergence for bivariate extremes. Journal of Multivariate Analysis, 61(2), 195–230. doi:10.1006/jmva.1997.1669 |